Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The flow of a solution into a tube filled with solvent: Mathematical derivations

  • 9 Accesses

Résumé

On offre un ensemble d'équations qui s'appliquent à l'écoulement laminaire de deux solutions A et B, de même viscosité, lorsqu'on introduit B dans un tube préalablement rempli de solution A.

This is a preview of subscription content, log in to check access.

References

  1. 1

    J. Bourdillon, Exper.19, 250 (1963);20, 423 (1964).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bourdillon, J. The flow of a solution into a tube filled with solvent: Mathematical derivations. Experientia 21, 431–432 (1965). https://doi.org/10.1007/BF02150795

Download citation

Keywords

  • Mathematical Derivation